Alert archive / Missouri / Flash Flood Watches in 2008
Flash Flood Watch 18, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Jul 29, 2008, 4:19 PM CDT for 17 counties in Missouri; Adams County, Brown County, Pike County, Illinois. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2008, 4:19 PM CDT (21:19 UTC)
- Expired
- Jul 30, 2008, 11:10 AM CDT
- In force
- 19 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
Counties Adams County, IL, Brown County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Gasconade County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.3 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1205 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KLSX 292119 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 419 PM CDT TUE JUL 29 2008 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>052-059-060- 301000- /O.NEW.KLSX.FF.A.0018.080729T2119Z-080730T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- LINCOLN-GASCONADE-WARREN- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO...JEFFERSON CITY 419 PM CDT TUE JUL 29 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL...BROWN IL AND PIKE IL. IN MISSOURI... AUDRAIN...BOONE...CALLAWAY...COLE...GASCONADE...KNOX...LEWIS... LINCOLN...MARION...MONITEAU...MONROE...MONTGOMERY...OSAGE... PIKE...RALLS...SHELBY AND WARREN. * THROUGH WEDNESDAY MORNING * THE REMNANTS OF HURRICANE DOLLY WILL MOVE THROUGH THE AREA AND RESULT IN PERIODS OF SHOWERS WITH SCATTERED THUNDERSTORMS THROUGH AT LEAST WEDNESDAY MORNING. THERE IS THE POTENTIAL FOR AREAS TO RECEIVE FROM ONE AND A HALF TO TWO INCHES OF RAIN DURING THIS TIME...AND IN AREAS THAT RECEIVE THUNDERSTORMS... EVEN LOCALLY HIGHER AMOUNTS. * THIS SAME AREA HAS BEEN HARD HIT...IN SPOTS...OVER THE PAST WEEK WITH SOME AREAS RECEIVING BETWEEN FIVE AND ELEVEN INCHES OF RAINFALL. THE GROUND IS ALREADY VERY SATURATED...STREAMS ARE AT BANKFULL...WITH SEVERAL COUNTY AND STATE ROADS STILL FLOODED AND CLOSED FROM PREVIOUS RAINFALL. IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL TO RESULT IN NEW PROBLEMS FOR THE WATCH AREA. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ TES
2 follow-up statements
000 WGUS63 KLSX 300851 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 351 AM CDT WED JUL 30 2008 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>052-059-060- 301700- /O.CON.KLSX.FF.A.0018.000000T0000Z-080730T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- LINCOLN-GASCONADE-WARREN- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO...JEFFERSON CITY 351 AM CDT WED JUL 30 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL... BROWN IL AND PIKE IL. IN MISSOURI...AUDRAIN...BOONE... CALLAWAY...COLE...GASCONADE...KNOX...LEWIS...LINCOLN... MARION...MONITEAU...MONROE...MONTGOMERY...OSAGE...PIKE... RALLS...SHELBY AND WARREN. * UNTIL NOON CDT TODAY * PERIODS OF SHOWERS WITH A FEW THUNDERSTORMS WILL CONTINUE ACROSS THE WATCH AREA THROUGH NOON TODAY. DEEP TROPICAL MOISTURE AND LIFT ASSOCIATED WITH THE REMNANTS OF HURRICANE DOLLY WILL CAUSE THESE SHOWERS AND STORMS TO HAVE VERY HIGH RAINFALL RATES AT TIMES. * PORTIONS OF THE WATCH AREA HAVE BEEN HARD HIT OVER THE PAST WEEK WITH SOME AREAS RECEIVING BETWEEN FIVE AND ELEVEN INCHES OF RAINFALL. THE GROUND IS ALREADY VERY SATURATED...STREAMS ARE AT BANKFULL...WITH SEVERAL COUNTY AND STATE ROADS STILL FLOODED AND CLOSED FROM PREVIOUS RAINFALL. IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL TO RESULT IN NEW PROBLEMS IN THE WATCH AREA. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ CARNEY
000 WGUS63 KLSX 301610 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1110 AM CDT WED JUL 30 2008 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>052-059-060- 301715- /O.CAN.KLSX.FF.A.0018.000000T0000Z-080730T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- LINCOLN-GASCONADE-WARREN- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO...JEFFERSON CITY 1110 AM CDT WED JUL 30 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI HAS BEEN CANCELLED. THE AXIS OF RAINFALL WILL CONTINUE TO SHIFT SOUTHEAST THROUGH TONIGHT. HEAVY RAINFALL IS NO LONGER EXPECTED ACROSS THE WATCH AREA. $$ CVKING
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jul 29, 2:33 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 29, 2:33 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
233 PM CDT TUE JUL 29 2008
.DISCUSSION...
/426 AM CDT TUE JUL 29 2008/
PRIMARY CONCERN FOCUSES ON HEAVY RAIN POTENTIAL OVER THE NEXT 24-48
HOURS AS REMNANT MOISTURE AND DYNAMICAL LIFT FROM HURRICANE DOLLY
TRACKS EAST FROM THE PLAINS INTO THE MID-MISSISSIPPI VALLEY.
REMNANT VORTEX IS WEAK AND DIFFUSE AT ALL LEVELS...AND IS THEREFORE
DIFFICULT TO TRACK AND FORECAST MOVEMENT. HOWEVER...THERE IS LITTLE
DOUBT THAT DEEP TROPICAL MOISTURE IS INCREASING OVER THE PLAINS AS
EVIDENCED BY THE HUGE RAIN SHIELD THAT COVERS MOST OF KANSAS AN
OKLAHOMA THIS MORNING...AS WELL AS INCREASING P-WATS OVER THAT SAME
AREA ON THE 00Z UPPER AIR RUN. BOTH THE GFS AND THE NAM STEADILY
INCREASE P-WATS TO BETWEEN 2-2.5 INCHES ACROSS NORTHERN/WESTERN
MISSOURI BY 12Z WEDNESDAY MORNING. WITH THE ILL-DEFINED REMNANT
VORTEX OF DOLLY DRIFTING INTO THE LOWER MISSOURI/MID-MISSISSIPPI
VALLEY AND A 20-30KT LOW LEVEL JET AIMED INTO WESTERN/CENTRAL
MISSOURI BETWEEN 06Z-12Z TONIGHT...IT LOOKS LIKE IT WILL BE RATHER
WET. HPC GUIDANCE FORECASTS THE HEAVIEST RAINS TO FALL OVER
NORTHWEST/NORTH CENTRAL MISSOURI TONIGHT WITH A LITTLE FINGER
EXTENDING INTO NORTHEAST MISSOURI BY 12Z. CANT FIND ANY REASON TO
DISAGREE WITH THAT FORECAST SO HAVE STUCK PRETTY CLOSE TO 06Z HPC
GUIDANCE FOR QPF WHICH GIVES THE AREA BETWEEN 1 AND 2 INCHES THROUGH
THURSDAY NIGHT AS THE TROPICAL RAINS CONTINUE. THIS SEEMS LIKE A
GOOD FIRST SHOT...AND WOULD NOT BE SURPRISED TO SEE LOCALLY HIGHER
AMOUNTS.
GFS AND NAM ARE IN PRETTY GOOD AGREEMENT OUT TOWARD THE END OF THE
WEEK IN BUILDING A STRONG UPPER LEVEL RIDGE OVER THE MID-MISSISSIPPI
VALLEY. THIS SHOULD GIVE US A CHANCE TO DRY OUT...BUT ITS A HOT
PATTERN. GOING FORECAST HAS TEMPS CLIMBING BACK INTO THE 90S BY
FRIDAY/SATURDAY. THIS ACTUALLY MAY NOT BE HOT ENOUGH...HOWEVER
WOULD LIKE TO SEE ANOTHER COUPLE OF MODEL RUNS BEFORE CRANKING UP
THE TEMPS.
CARNEY
&&
.AVIATION...
/219 PM CDT TUE JUL 29 2008/
FOR THE 18Z TAFS...
LATEST SURFACE ANALYSIS SHOWS THE REMAINS OF A WEAK SURFACE TROF
EXTENDS FROM NORTHEAST MISSOURI THROUGH SOUTHEAST SECTIONS OF THE
STATE. GREATEST INSTABILITY EXTENDS ALONG THE AXIS FROM FAR
SOUTHEAST IOWA THROUGH PARTS OF CENTRAL AND EAST CENTRAL MISSOURI.
THIS WEAK SURFACE TROUGH HAS NOT MOVED DURING THE PAST 5 HOURS
OVER THE AREA. SCATTERED TO BROKEN AREA OF SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED DURING THE PAST HOUR OVER PARTS OF
NORTHEAST MISSOURI. THE STORMS WEREM MOVING SLOWLY EASTWARD AT 15
TO 20 MPH. ON THE LARGER SCALE THE REMAINS FOR HURRICANE DOLLY
WILL MOVE OVER NORTHERN AND CENTRAL MISSOURI WITH THE GREATEST
THREAT FOR HEAVY RAINFALL OVER THE NORTHERN THIRD OF MISSOURI.
EXPECT UIN TAF TO HAVE THE LOWEST CEILINGS AND VISIBILTIES DURING
THE DAY ON TUESDAY. SURFACE WINDS WILL BE LIGHT EAST NORTHEAST
OVER UIN AND LIGHT AND VARIABLE OVER STL...SUS...AND COU AREAS FOR
TUESDAY.
RP
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR AUDRAIN-BOONE-CALLAWAY-COLE-GASCONADE-KNOX-
LEWIS-LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-
RALLS-SHELBY-WARREN.
HEAT ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR JEFFERSON-
MADISON-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE.
IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR ADAMS IL-BROWN IL-PIKE IL.
HEAT ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR MADISON IL-
MONROE IL-RANDOLPH IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jul 29, 6:06 AM CDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 606 AM CDT TUE JUL 29 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 606 AM CDT TUE JUL 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE AREA THIS AFTERNOON...AND THUNDERSTORMS ARE LIKELY TONIGHT. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. HOWEVER...DEEP TROPICAL MOISTURE ASSOCIATED WITH THE REMNANTS OF HURRICANE DOLLY WILL ALLOW THE STORMS TO PRODUCE LOCALLY HEAVY RAINFALL. AFTERNOON HIGH TEMPERATURES IN THE MID 90S ALONG WITH HIGH HUMIDITY WILL PUSH HEAT INDEX VALUES TO NEAR 100 DEGREES IN THE ST. LOUIS METRO AREA. HEAT INDEX VALUES IN THE MID TO UPPER 90S WILL BE WIDESPREAD ACROSS THE REST OF THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AND WEDNESDAY NIGHT. SOME OF THE STORMS COULD BE STRONG TO SEVERE. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH THESE THUNDERSTORMS TEMPERATURES IN THE 90S WITH HIGH HUMIDITY ARE EXPECTED TO PUSH AFTERNOON AND EARLY EVENING HEAT INDEX VALUES TO BETWEEN 100 AND 105 DEGREES ON FRIDAY...SATURDAY AND SUNDAY ACROSS MUCH OF THE AREA. MODERATE FLOODING ON THE MISSISSIPPI RIVER IS EXPECTED AT CHESTER AS EARLY AS WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
In the hours before
Local storm report, Jul 29, 3:27 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
327 PM CDT TUE JUL 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0326 PM FLASH FLOOD 1 N EDINA 40.18N 92.17W
07/29/2008 KNOX MO LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY 15. UNCERTAIN AS TO THE
DEPTH OF THE WATER.
&&
EVENT NUMBER LSX0800797
SIPPRELLLocal storm report, Jul 29, 3:45 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CDT TUE JUL 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL MONROE CITY 38.25N 90.27W
07/29/2008 E0.88 INCH MONROE IL TRAINED SPOTTER
RELAYED FROM AMATEUR RADIO.
&&
EVENT NUMBER LSX0800798
SIPPRELLLocal storm report, Jul 29, 3:46 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
346 PM CDT TUE JUL 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL MONROE CITY 39.65N 91.73W
07/29/2008 E0.88 INCH MONROE MO TRAINED SPOTTER
RELAYED FROM AMATEUR RADIO.
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER LSX0800798
SIPPRELLLocal storm report, Jul 29, 4:06 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT TUE JUL 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG NEW LONDON 39.58N 91.40W
07/29/2008 RALLS MO TRAINED SPOTTER
SEVERAL SIX INCH DIAMETER LIMBS DOWN ON PROPERTY.
&&
EVENT NUMBER LSX0800799
SIPPRELLLocal storm report, Jul 29, 4:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
411 PM CDT TUE JUL 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 2 S HANNIBAL 39.68N 91.38W
07/29/2008 RALLS MO TRAINED SPOTTER
METAL FLASHING TORN FROM THE ROOF OF WRIGHT FURNITURE
BUSINESS ... SEVERAL 2 INCH DIAMETER LIMBS ON GROUND.
&&
EVENT NUMBER LSX0800800
SIPPRELLLocal storm report, Jul 29, 4:12 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
412 PM CDT TUE JUL 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST 2 S HANNIBAL 39.68N 91.38W
07/29/2008 E50 MPH RALLS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0800801
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 1:53 PM CDT | Heat Advisory | LSX | Jefferson, Madison, Saint Charles, Sainte Genevieve, Saint Francois, Saint Louis and 1 more | 5 hr |
| Jul 29, 2:32 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 43 min |
| Jul 29, 2:51 PM CDT | Flash Flood Warning | LSX | Knox | 4 hr |
| Jul 29, 3:05 PM CDT | Flash Flood Warning | LSX | Shelby | 4 hr |
| Jul 29, 5:54 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 51 min |
| Jul 29, 3:48 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 30 min |
Nearby
Flash Flood Watches in Missouri, 2008Flash Flood Watches in Illinois, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.